# SDR SWAA2021122251423

- Difficulty date: December 7, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N8673F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36937
- Aircraft time: 20,472 hours, 9,411 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#31-186 AFT PIT FLOOR PANEL 140CF CORRODED ; / [01] EVALUATED FLOOR PANEL 140CF AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-1 EXCEEDS THE 20' MAXIMUM FOR CORROSION; [02] VERIFIED CORRECT MATERIAL 2024-T3 .071' CLAD IAW AMM 25-52-01-201-801 A-TAG #A104330; [03] VERIFIED STEPS 1 AND 2; [04] VERIFIED STEPS 1-3; [05] FABRICATED FLOOR PANEL 140CF IAW AMM AND 5-52-01-201-801; [06] VERIFIED STEP 5; [07] VERIFIED STEP 5 AND OK TO TREAT AND PRIME; [08] ALODINED TOP SIDE OF FLOOR PANEL 140CF IAW AMM 51-21-41-370-801; BOTTOM SIDE STILL NEEDS ALODINED AND PRIMED; [09] TREATED AND PRIMED BOTTOM SIDE OF FLOOR PANEL 140CF IAW AMM 21-21-91; 51-21-99; [10] FABRICATED REPLACEMENT FLOOR PANEL 140CF IAW AMM 25-52-01-201-801; [11] ALL WORK C/W AUDIT C/W
